# SDR AALA202407087010

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,117 hours, 4,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17393
- Condition: Will Not Arm
- Location: L1 Door
- Part time: 32,951 hours, 13,334 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEAT REPORTS OF L-1 DOOR SLIDE BEING HARD TO ARM.  REMOVE AND REPLACED L1 EMERGENCY ESCAPE SLIDE. PER JOB CARD 09L20025004.
